Advanced Search
MyIDEAS: Login to save this article or follow this journal

On integrability and aggregation of superior demand functions

Contents:

Author Info

  • José C. R. Alcantud

    ()
    (Universidad de Salamanca)

  • Susanne Fuchs-Seliger

    ()
    (Universität Karlsruhe)

Abstract

When each of the members of a collective displays a demand behavior that is consistent with a homogeneous of degree one in income demand, it is well known that some properties carry over to the aggregate representative consumer. We investigate those issues when the components of the society are allowed to behave in agreement with less restrictive demand patterns, namely superior demand functions.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.accessecon.com/pubs/EB/2007/Volume4/EB-07D10008A.pdf
Download Restriction: no

Bibliographic Info

Article provided by AccessEcon in its journal Economics Bulletin.

Volume (Year): 4 (2007)
Issue (Month): 13 ()
Pages: 1-7

as in new window
Handle: RePEc:ebl:ecbull:eb-07d10008

Contact details of provider:

Related research

Keywords:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Chipman, John S., 1974. "Homothetic preferences and aggregation," Journal of Economic Theory, Elsevier, vol. 8(1), pages 26-38, May.
  2. Fuchs-Seliger, Susanne, 1980. "On the Continuity of Utility Functions in the Theory of Revealed Preference," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 21(3), pages 611-18, October.
  3. Jerison, Michael, 1984. "Aggregation and pairwise aggregation of demand when the distribution of income is fixed," Journal of Economic Theory, Elsevier, vol. 33(1), pages 1-31, June.
  4. Richter, Marcel K., 1979. "Duality and rationality," Journal of Economic Theory, Elsevier, vol. 20(2), pages 131-181, April.
  5. José Alcantud & Gianni Bosi & Carlos Palmero & Magalì Zuanon, 2006. "Mathematical utility theory and the representability of demand by continuous homogeneous functions," Portuguese Economic Journal, Springer, vol. 5(3), pages 195-205, December.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-07d10008. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.